Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Grubb, D. J.
1993.
Growth conditions for thin sets in Vilenkin groups of bounded order.
Proceedings of the American Mathematical Society,
Vol. 119,
Issue. 2,
p.
567.
Grubb, D. J.
1993.
Dirichlet sets in Vilenkin groups.
Acta Mathematica Hungarica,
Vol. 62,
Issue. 1-2,
p.
131.
Kholshchevnikova, Natalia
and
Skvortsov, Valentin
2017.
On U- and M-sets for series with respect to characters of compact zero-dimensional groups.
Journal of Mathematical Analysis and Applications,
Vol. 446,
Issue. 1,
p.
383.
Plotnikov, Mikhail
2019.
-sets in the products of zero-dimensional compact abelian groups.
European Journal of Mathematics,
Vol. 5,
Issue. 1,
p.
223.